Couldn't find what you looking for?

TRY OUR SEARCH!

anxiety attacks after stopping birth control

Answered by a doctor

I have been off birth control now for a little over a month, and since coming off of the pill I have experienced sever anxiety attacks, and a feeling of nervousness to the point that I can't eat. It has affected my everyday life greatly, and I even have a hard time making through the work day. I am...

by User avatar shelbylynn1985

Feeling depressed after stopping the birth control pills?

Answered by a doctor

This post is an extension of the Side effects of stopping the birth control pill - depression thread. Please continue posting within this thread.

by User avatar Jenny3481

Weight Gain With Mirena IUD

Answered by a doctor

This post is an extension of the Mirena iud weight gain thread. Please continue posting within this thread.

by User avatar Jenny3481

Coming off Microgynon. Has anyone had a terrible time coming off this pill?

Microgynon. Has anyone had a terrible time coming off this pill?

by User avatar Staypositive

why am I seeing blood after using IUD?

Can some one help me  see blood when I'm using UID

by User avatar Guest

Serious issues after coming off of birth control pills! Anixety, Acne, Fatigue, Eye Pain, Headaches

Answered by a doctor

Hi everyone! I was on hormonal birth control pills for a little over a year (ortho novum 1/35) from April 2012-July 2013. I went on the pill to prevent pregnancy, and before the pill I was happy, emotionally stable, and I had periods every 4 weeks like clockwork. I did have a pimple here or there...

by User avatar goingoffthepill

Recovery from anxiety/depression caused by birth control

Answered by a doctor

I HAVE RECOVERED! And I want to share my story because I went searching for answers all over the internet when these problems were happening to me, and not many people had comments about being better. I'm sure many of them just moved on with their lives as I almost did. But I came back to these...

by User avatar Christine Ford273474

ParaGuard Copper IUD

Answered by a doctor

After hearing horror stories about Mirena, I wanted to share my experience with ParaGuard, which is a copper IUD that has no hormones (the copper acts as a spermacide). I have been extremely pleased with this product. Insertion was somewhat painful, but the sharp pain lasted only 3 seconds. (I have...

by User avatar Guest

How do you clean yourself wen he cums in you?

I have a question... While on birth control, after intercourse & he cums in you, How do you clean yourself?! DO you leave it in there and your vagina cleans itself or do you just wash yourself?? i dont know what to do! i like to be clean expecially down there...

by User avatar Guest

Relationship doubts after stopping the pill? It feels like my feelings disappeared over night

So I stopped taking the pill (Loestrin 20) at the end of 2018.  Since then, I've had major doubts about my relationship - we have been together for three years - I'm 27 and he is 30.  It has caused me huge anxiety, which led to weight loss, insomnia, lack of appetite, not being able to...

by User avatar SEABlonde